# SDR IPXA2025111937400

- Difficulty date: November 19, 2025
- Submitted: November 19, 2025
- Operation: Air carrier
- Aircraft: N376UP
- Make and model: Boeing 767-300
- Aircraft serial: 66811
- Aircraft time: 8,410 hours, 3,432 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ONCE TAKEOFF POWER WAS SET A TERRIBLE DIRTY WET SOCK SMELL FLOODED THE COCKPIT.  TURNED OFF THE RIGHT PACK AND THE FOUL LSMELL WENT AWAY.  DEFERRED RIGHT PACK PER MEL 21-51-1-1 C/W DMP 21-51-1-1.
